Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Vibrations in right groin, recurring episodes. History of painful sciatica. Related symptoms?

hi, I m 54, and am experiencing vibration in the right groin , as if my cell phone is vibrating but not on. It s been occurring for a few days for long periods of time, but does not hurt, just odd. However,I have sciatica on the right side which is extremely uncomfortable and painful. I was wondering if it was related or if I need to be concerned. Th
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response


These are due to calcium deficiency.

As you are 54 you should take calcium along with Vit D3 which come in the form of sachets

Myalgia can also cause them.

Sciatic nerve can also cause refered pain and muscular weakness.

Physiotherapy helps a lot

If persists then get MRI done under doctor's guidance

Get your serum calcium , Vit D3 , B12 and folic acid levels done

Best wishes
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor